Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Serre duality for noncommutative
projective schemes

Authors: Amnon Yekutieli and James J. Zhang
Journal: Proc. Amer. Math. Soc. 125 (1997), 697-707
MSC (1991): Primary 14A22, 16W50, 16E30
MathSciNet review: 1372045
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the Serre duality theorem for the noncommutative projective scheme $\;{\operatorname {proj }}\;A$ when $A$ is a graded noetherian PI ring or a graded noetherian AS-Gorenstein ring.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 14A22, 16W50, 16E30

Retrieve articles in all journals with MSC (1991): 14A22, 16W50, 16E30

Additional Information

Amnon Yekutieli
Affiliation: Department of Theoretical Mathematics, The Weizmann Institute of Science, Rehovot 76100, Israel

James J. Zhang
Affiliation: Department of Mathematics, Box 354350, University of Washington, Seattle, Washington 98195

PII: S 0002-9939(97)03782-9
Keywords: noncommutative projective scheme, Serre duality theorem, Watts' theorem, dualizing sheaf, balanced dualizing complex
Received by editor(s): September 20, 1995
Received by editor(s) in revised form: January 24, 1996
Additional Notes: The first author is supported by an Allon Fellowship and is incumbent of the Anna and Maurice Boukstein Career Development Chair. The second author is supported by the NSF
Communicated by: Ken Goodearl
Article copyright: © Copyright 1997 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia